MAUDE Adverse Event Report: BD ALARIS¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

BD ALARIS¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10013072
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: a complaint of leakage was received from the customer.A photo of the material number information was provided by the customer.The customer defect could not be confirmed as a photo of the defect or a physical sample was not returned for investigation.A device history record review could not be performed on model 10013072 because an invalid lot number was provided by the customer.Populated material # 24600-0007.A root cause could not be determined as a sample was not sent in and a full investigation could not be completed.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends investigation conclusion: a photo of the material number information was provided by the customer.The customer defect could not be confirmed as a photo of the defect or a physical sample was not returned for investigation.A root cause could not be determined as a sample was not sent in and a full investigation could not be completed.
 
Event or Problem Description
It was reported that the bd alaris¿ infusion set experienced leakage.The following information was provided by the initial reporter: the blue plastic piece that sits above where the tubing is inserted into the pup was dripping the chemo.I had a rn tell me that she recently had an issue when she opened the tubing, that it appeared to be dry rotted.I was not made aware when she noticed it.

Brand Name
BD ALARIS¿ INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12752026
Report Number9616066-2021-52369
Device Sequence Number14592716
Product Code FPA
UDI-Device Identifier37613203021228
UDI-Public37613203021228
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10013072
Device Catalogue Number10013072
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1